MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPTIVATOR; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION CAPTIVATOR; SNARE, FLEXIBLE
Model Number M00562341
Medical Device Problem Codes Failure to Deliver Energy (1211); Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported to boston scientific corporation that a captivator medium hexagonal stiff snare was used in the colon during a colonoscopy procedure performed on (b)(6)2022.During the procedure, the snare was loosely connected to the cautery cord and needed to be held in place.The circuit showed complete on the generators, the circuit was green, but cautery was not being delivered through the snare.The procedure was completed with another captivator snare.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: problem code a090402 captures the reportable event of snare unable to deliver energy.Block h10: (product investigation): one captivator snare was received for analysis.Visual analysis of the device did not find any problems.Microscopic inspection noted that the 2 in 1 connector did not find any problems.Functional testing was performed, and the device was able to connect with a boston scientific corporation active cord and two non-bsc active cords.Electrical testing was performed, and the device's electrical resistance was within specification.The 2 in 1 component also passed dimensional testing.No other problems were noted.The reported event of device failed to deliver energy could not be confirmed.During product analysis the device was connected with three different cables and no problems were noted.Additionally, the device passed electrical testing and the 2 in 1 connector passed dimensional testing.Based on the analysis of the returned device and the information available, the most probable cause is no problem detected.
 
Event or Problem Description
It was reported to boston scientific corporation that a captivator medium hexagonal stiff snare was used in the colon during a colonoscopy procedure performed on (b)(6) 2022.During the procedure, the snare was loosely connected to the cautery cord and needed to be held in place.The circuit showed complete on the generators, the circuit was green, but cautery was not being delivered through the snare.The procedure was completed with another captivator snare.There were no patient complications reported as a result of this event.

Brand Name
CAPTIVATOR
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC DE COSTA RICA S.R.L.
2546 calle primera
propark, coyol
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key15476069
Report Number3005099803-2022-05531
Device Sequence Number14953855
Product Code FDI
UDI-Device Identifier08714729019350
UDI-Public08714729019350
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K131700
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/07/2022
Device Model NumberM00562341
Device Catalogue Number6234
Device Lot Number0024564272
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/26/2022
Supplement Date Received by Manufacturer10/13/2022
Initial Report FDA Received Date09/24/2022
Supplement Report FDA Received Date11/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/08/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown